Papers in international journals 2017

 

Aguirre, C., Franzese, G., Esposito, F., Vázquez, L., Vilela Mendes, R., Caro, R., Ramírez-Nicolás, N., Cozzolino, F., Popa, C. I.

 

Signal-adapted tomography as a tool for dust devil detection Aeolian Research 29 (2017) 12-22

 

Albareda-Sambola, Maria; Fernández, Elena; Saldanha-da-Gama, Francisco

 

Heuristic solutions to the facility location problem with general Bernoulli demands INFORMS J. Comput. 29 (2017), no. 4 737–753

 

Almeida, Rui M. P.; Antontsev, Stanislav N.; Duque, José C. M.

 

Discrete solutions for the porous medium equation with absorption and variable exponents Math. Comput. Simulation 137 (2017) 109–129

 

Almeida, Rui M. P.; Antontsev, Stanislav N.; Duque, José C. M.

 

 On the finite element method for a nonlocal degenerate parabolic problem Comput. Math. Appl. 73 (2017), no. 8 1724–1740

 

Amstutz, Samuel; Van Goethem, N.

 

Incompatibility-governed elasto-plasticity for continua with dislocations Proc. A. 473 (2017), no. 2199 21 pp.

 

Antontsev, S. N., Shmarev, S. I. 

 

Higher regularity of solutions of singular equations with variable nonlinearity Applicable Analysis (2017) 1-22

 

Antontsev, S. N., Shmarev, S. I

 

The energy method. Application to PDEs of hydrodynamics with nonstandard growth J. Phys: Conf. Ser. (2017), no. 894  

 

Antontsev, S. N.; Khompysh, Kh.

 

Generalized Kelvin-Voigt equations with p-Laplacian and source/absorption terms J. Math. Anal. Appl. 456 (2017), no. 1 99–116

 

Antontsev, S. N.; Khompysh, Kh.

 

Kelvin-Voight equation with p-Laplacian and damping term: existence, uniqueness and blow-up J. Math. Anal. Appl. 446 (2017), no. 2 1255–1273

 

Antontsev, S. N.; Kuznetsov, I. V.

 

Existence of entropy measure-valued solutions for forward-backward p-parabolic equations Sib. Èlektron. Mat. Izv. 14 (2017) 774–793

 

Antunes, Pedro R. S.; Barbarosie, Cristian; Toader, Anca-Maria

 

Detection of holes in an elastic body based on eigenvalues and traces of eigenmodes J. Comput. Phys. 333 (2017) 352–368

 

Araújo, T., Faustino, R.

 

The Topology of Inter-industry Relations from the Portuguese National Accounts Physica A: Statistical Mechanics and its Applications 479 (2017) 236-248

 

Baía, Margarida; Barroso, Ana Cristina; Matias, José

 

A model for phase transitions with competing terms Q. J. Math. 68 (2017), no. 3 957–1000

 

Barbarosie, Cristian; Tortorelli, Daniel A.; Watts, Seth

 

On domain symmetry and its use in homogenization Comput. Methods Appl. Mech. Engrg. 320 (2017) 1–45

 

Barroso, Ana Cristina; Matias, José; Morandotti, Marco; Owen, David R.

 

Explicit formulas for relaxed disarrangement densities arising from structured deformations Math. Mech. Complex Syst. 5 (2017), no. 2 163–189

 

Barroso, Ana Cristina; Matias, José; Morandotti, Marco; Owen, David R

 

Second-order structured deformations: relaxation, integral representation and applications Arch. Ration. Mech. Anal. 225 (2017), no. 3 1025–1072

 

Barroso, Ana Cristina; Matias, José; Santos, Pedro Miguel

 

Differential inclusions and A-quasiconvexity Mediterr. J. Math. 14 (2017), no. 3, Art. 116 14 pp.

 

Beirão da Veiga, H.

 

On the extension to slip boundary conditions of a Bae and Choe regularity criterion for the Navier-Stokes equations. The half-space case J. Math. Anal. Appl. 453 (2017), no. 1 212-220

 

Bektas, T., Gouveia, L., Santos, D.

 

New Path elimination constraints for multi depot routing problems Networks 70 (2017), no. 3 246-261

 

Bock, Wolfgang; Fattler, Torben; Streit, Ludwig

 

Stochastic quantization for the fractional Edwards measure Acta Appl. Math. 151 (2017) 81–88

 

Bonetti, Elena; Rocca, Elisabetta; Scala, Riccardo; Schimperna, Giulio

 

On the strongly damped wave equation with constraint Comm. Partial Differential Equations 42 (2017), no. 7 1042–1064

 

Buescu, Jorge; Paixão, A. C.; Symeonides, A.

 

Complex positive definite functions on strips Complex Anal. Oper. Theory 11 (2017), no. 3 627–649

 

Cabada, Alberto; Enguiça, Ricardo; López-Somoza, Lucía

 

Positive solutions for second-order boundary-value problems with sign changing Green's functions Electron. J. Differential Equations (2017), no. 245 1-17

 

Caetano, Diogo; Faria, T.

 

Stability and attractivity for Nicholson systems with time-dependent delays Electron. J. Qual. Theory Differ. Equ. (2017), no. 63 1-19

 

Caroccia, M.

 

Cheeger N-clusters Calc. Var. Partial Differential Equations 56 (2017), no. 2, Art. 30

35 pp.

 

Carvalho, Filipa D.; Almeida, Maria Teresa

 

The triangle k-club problem J. Comb. Optim. 33 (2017), no. 3 814–846

 

Castillo Castillo, P. A., Castro, P. M., Mahalec, V.

 

Global Optimization of Nonlinear Blend-Scheduling Problems Engineering 3 (2017), no. 2 188-201

 

Castro, Jordi; Nasini, Stefano; Saldanha-da-Gama, Francisco

 

A cutting-plane approach for large-scale capacitated multi-period facility location using a specialized interior-point method Math. Program. 163 (2017), no. 1-2, Ser. A 411–444

 

Castro, P. M. Mostafaei, H.

 

Product-centric Continuous-time Formulation for Pipeline Scheduling Computers & Chemical Engineering 104 (2017) 283-295

 

Castro, P. M.

 

Optimal Scheduling of Multiproduct Pipelines in Networks with Reversible Flow Ind. Eng. Chem. Res. 56 (2017), no. 34 9638-9656

 

Castro, P. M.

 

Spatial branch-and-bound algorithm for MIQCPs featuring multiparametric disaggregation Optim. Methods Softw. 32 (2017), no. 4 719–737

 

Constantino, Miguel; Martins, Isabel

 

Branch-and-cut for the forest harvest scheduling subject to clearcut and core area constraints European J. Oper. Res. 265 (2018), no. 2 723–734

 

Constantino, Miguel; Mourão, M. Cândida; Pinto, Leonor S.

 

Dissimilar arc routing problems Networks 70 (2017), no. 3 233–245

 

Correia, Simão; Figueira, Mário

 

Spatial plane waves for the nonlinear Schrödinger equation: local existence and stability results Comm. Partial Differential Equations 42 (2017), no. 4 519–555

 

de Oliveira, H. B.; Paiva, A.

 

Existence for a one-equation turbulent model with strong nonlinearities J. Elliptic Parabol. Equ. 3 (2017), no. 1-2 65–91

 

de Oliveira, H.B.; Paiva, A.

 

A stationary one-equation turbulent model with applications in porous media J. Math. Fluid Mech (2017) 1–25

 

Del Magno, G., Lopes Dias, J., Duarte, P., Pedro Gaivão, J.

 

Hyperbolic polygonal billiards with finitely many ergodic srb measures Ergodic Theory and Dynamical Systems (2017) 1–24

 

Dias, João-Paulo; Oliveira, Filipe

 

On a quasilinear nonlocal Benney system J. Hyperbolic Differ. Equ. 14 (2017), no. 1 135–156

 

Dinis, Bruno; Ferreira, Fernando

 

Interpreting weak Kőnig's lemma in theories of nonstandard arithmetic MLQ Math. Log. Q. 63 (2017), no. 1-2 114–123

 

Dinis, Bruno; van den Berg, Imme

 

Axiomatics for the external numbers of nonstandard analysis J. Log. Anal. 9 (2017), paper no. 7 47 pp.

 

Dinis, Bruno; van den Berg, Imme

 

On the quotient class of non-archimedean fields Indag. Math. (N.S.) 28 (2017), no. 4 784-795

 

Duarte, Pedro; Gaivão, José Pedro; Soufi, Mohammad

 

Hyperbolic billiards on polytopes with contracting reflection laws Discrete Contin. Dyn. Syst. 37 (2017), no. 6 3079–3109

 

Edmundo, Mário J.; Mamino, Marcello; Prelli, Luca; Ramakrishnan, Janak; Terzo, Giuseppina

 

On Pillay's conjecture in the general case Adv. Math. 310 (2017) 940–992

 

Enguiça, R., Ortega, R.

 

Functions with Average and Bounded Motions of a Forced Discontinuous Journal of Dynamics and Differential Equations (2017) 1-14

 

Fachada, N.; Lopes, V. V.; Martins, R. C.; Rosa, A. C.

 

Parallelization Strategies for Spatial Agent-Based Models International Journal of Parallel Programming 45 (2017), no. 3 449-481

 

Faria, T.

 

Periodic solutions for a non-monotone family of delayed differential equations with applications to Nicholson systems J. Differential Equations 263 (2017), no. 1 509–533

 

Faria, T., Caetano, D.

 

Stability and attractivity for Nicholson systems with time-dependent delays Electron. J. Qual. Theory Differ. Que. 63 (2017) 1-19

 

Faria, T., Obaya, R., Sanz, A. M.

 

Asymptotic behaviour for a class of non-monotone delay differential systems with applications J. Dyn. Diff. Equ. (2017) 1-14

 

Faria, T., Oliveira, J. J.

 

Existence of positive periodic solutions for scalar delay differential equations with and without impulses J. Dyn. Diff (2017) 1-23

 

Fernandes, T. M.; Sabbah, Claude

 

Relative Riemann-Hilbert correspondence in dimension one Port. Math. 74 (2017), no. 2 149–159

 

Fernandes, T. M.; Sabbah, Claude

 

Riemann-Hilbert Correspondence for Mixed Twistor D-Modules J. Inst. Math. Jussieu (2017) 1-44

 

Ferreira, F.; Ferreira, G.

 

A herbrandized functional interpretation of classical first-order logic Arch. Math. Logic 56 (2017), no. 5-6 523–539

 

Ferreira, G.

 

Eta-conversions of IPC implemented in atomic F Logic Journal of the IGPL 25 (2017), no. 2 115-130

 

Ferreira, Jorge; de Oliveira, H. B.

 

Parabolic reaction-diffusion systems with nonlocal coupled diffusivity terms Discrete Contin. Dyn. Syst. 37 (2017), no. 5 2431–2453

 

Florentino, Carlos; Lawton, Sean; Ramras, Daniel

 

Homotopy groups of free group character varieties Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) 17 (2017), no. 1 143–185

 

Fonseca, Raquel J.

 

Capital asset pricing model—a structured robust approach Optimization and decision science: methodologies and applications (2017) 385–392

 

Fortz, B., Gouveia, L., Joyce-Moniz, M.

 

Models for the piecewise linear unsplittable multicommodity flow problems.  European J. Oper. Res. 261 (2017), no. 1 30-42

 

Frittaion, Emanuele

 

Brown's lemma in second-order arithmetic Fund. Math. 238 (2017), no. 3 269–283

 

Frittaion, Emanuele; Patey, Ludovic

 

Coloring the rationals in reverse mathematics. Computability 6 (2017), no. 4 319–331

 

Gidoni, Paolo; DeSimone, Antonio

 

On the genesis of directional friction through bristle-like mediating elements ESAIM Control Optim. Calc. Var. 23 (2017), no. 3 1023–1046

 

Gouveia, L., Leitner, M.

 

Design of a survibable networks with vulnerability constraints European J. Oper. Res. 258 (2017), no. 1 89-103

 

Gouveia, L., Leitner, M., Ruthmair, M.

 

Extended formulations and branch-and-cut algorithms for the black-and-white traveling salesman problem European J. Oper. Res. 262 (2017), no. 1 908-928

 

Gouveia, L., Pioró, M., Rak, J.

 

Preface: static and dynamic optimization models for network routing problems Networks 69 (2017), no. 1 3-5

 

Gouveia, L., Simonetti, L.

 

Spanning trees with a constraint on the number of leaves. A new formulation Comput. Oper. Res. 82 (2017) 257-268

 

Inácio, P., José Gomes, J., Airaksinen, M., Cavaco, A.

 

Exploring sociodemographic and economic factors that promote adverse drug reactions reporting by patients Health Policy 122 (2017), no. 3 263-268

 

Lopes, I., Martins, I., Mesquita, M., Valença de Sousa, V., Ferreira-Dias, S.

 

Designing healthy ice creams with linear programming: an application using traditional Portuguese products Journal of Food Process Engineering (2017)  

 

Luís da Silva, José, Streit, L.

 

Form factors for random paths and polymer models, a progress report AIP Conference Proceedings 1871 (2017), no. 1  

 

Margheri, Alessandro; Ortega, Rafael; Rebelo, Carlota

 

First integrals for the Kepler problem with linear drag Celestial Mech. Dynam. Astronom. 127 (2017), no. 1 35–48

 

Margheri, Alessandro; Ortega, Rafael; Rebelo, Carlota

 

On a family of Kepler problems with linear dissipation Rend. Istit. Mat. Univ. Trieste 49 (2017) 265–286

 

Margheri, Alessandro; Rebelo, Carlota; Gomes, M. Gabriela M.

 

Heterogeneity in disease risk induces falling vaccine protection with rising disease incidence Dyn. Syst. 32 (2017), no. 1 148–163

 

Marques, I., Eugénia Captivo, M.

 

Different stakeholders' perspectives for a surgical case assignment problem: deterministic and robust approaches European J. Oper. Res. 261 (2017), no. 1 260–278

 

Martins, Carlos Lúcio; Fonseca, Maria da Conceição; Pato, Margarida Vaz

 

Modeling the steering of international roaming traffic European J. Oper. Res. 261 (2017), no. 2 735–754

 

Martins, P.

 

Integrating financial planning, loaning strategies and project scheduling on a discrete-time model Journal of Manufacturing Systems 44 (2017), no.1 217-229

 

Martins, Pedro; Neves, Elisabete

 

Corporates' control strategies using network optimization Int. Trans. Oper. Res. 24 (2017), no. 5 1041–1059

 

Mesquita, Marta; Murta, Alberto G.; Paias, Ana; Wise, Laura

 

A metaheuristic approach to fisheries survey route planning Int. Trans. Oper. Res. 24 (2017), no. 3 439–464

 

Negri, M.; Scala, R.

 

A quasi-static evolution generated by local energy minimizers for an elastic material with a cohesive interface Nonlinear Anal. Real World Appl. 38 (2017) 271–305

 

Neto, Teresa; Constantino, Miguel; Martins, Isabel; Pedroso, João Pedro

 

Forest harvest scheduling with clearcut and core area constraints Ann. Oper. Res. 258 (2017), no. 2 453–478

 

Oliveira, M. J.

 

An infinite dimensional umbral calculus Oberwolfach Reports 14 (2017), no. 1 800-803
Pistoia, A., Tavares, H. Spiked solutions for Schrödinger systems with Sobolev critical exponent: the cases of competitive and weakly cooperative interactions J. Fixed Point Theory Appl. 19 (2017), no. 1 407–446

 

Rasga, J.; Sernadas, C.; Mateus, P.; Sernadas, A.

 

Decision and optimization problems in the unreliable-circuit logic Log. J. IGPL 25 (2017), no. 3 283–308

 

Respício, A., Martinho, R, Domingos, D.

 

Reliability of AAL systems modeled as BPMN business processes Lecture Notes in Business Information Processing, 291 (2017) 535-550

 

Rocca, E., Scala, R.

 

A rigorous sharp interface limit of a diffuse interface model related to tumor growth J. Nonlinear Sci. 27 (2017). no. 3 847-872

 

Sarrico, C. O. R.; Paiva, A

 

Delta Shock Waves in the Shallow Water System Journal of Dynamics and Differential Equations (2017), no. 3 328–345

 

Sarrico, C. O. R.; Paiva, A.

 

New distributional travelling waves for the nonlinear Klein-Gordon equation Differential Integral Equations 30 (2017), no. 11-12 853–878

 

Sarrico, C. O. R.; Paiva, A.

 

The multiplication of distributions in the study of a Riemann problem in fluid dynamics J. Nonlinear Math. Phys. 24 (2017), no. 3 328–345

 

Scala, Riccardo

 

A weak formulation for a rate-independent delamination evolution with inertial and viscosity effects subjected to unilateral constraint Interfaces Free Bound. 19 (2017), no. 1 79–107

 

Scala, Riccardo

 

Limit of viscous dynamic processes in delamination as the viscosity and inertia vanish ESAIM Control Optim. Calc. Var. 23 (2017), no. 2 593–625

 

Scala, Riccardo; Schimperna, Giulio

 

A contact problem for viscoelastic bodies with inertial effects and unilateral boundary constraints European J. Appl. Math. 28 (2017), no. 1 91–122

 

Scholz, Teresa; Raischel, Frank; Lopes, Vitor V.; Lehle, Bernd; Wächter, Matthias; Peinke, Joachim; Lind, Pedro G.

 

Parameter-free resolution of the superposition of stochastic signals Phys. Lett. A 381 (2017), no. 4 194–206

 

Serpa, Cristina; Buescu, Jorge

 

Constructive solutions for systems of iterative functional equations Constr. Approx. 45 (2017), no. 2 273–299

 

Soave, N., Tavares, H., Terracini, S., Zilio, A.

 

Variational Problems with Long-Range Interaction Arch. Ration. Mech. Anal. 228 (2018), no. 3 743–772

 

Stollenwerk, N.; Sommer, P. F.; Kooi, B. W.; Mateus, L.; Ghaffari, P.; Aguiar, M.

 

Hopf and torus bifurcations, torus destruction and chaos in population biology Ecological Complexity 30 (2017) 91-99

 

Ting, L., M. Castro, P., Zhimin, L.

 

Life Cycle Assessment and Optimization of an Iron Making System with a Combined Cycle Power Plant: a Case study from China Clean Technologies and Environmental Policy 19 (2017), no. 4 1133-1145

 

Van Goethem, N.

 

Front migration for the dislocation strain in single crystals Commun. Math. Sci. 15 (2017), no. 7 1843–1866

 

Van Goethem, N.

 

Incompatibility-governed singularities in linear elasticity with dislocations Math. Mech. Solids 22 (2017), no. 8, 1688–1695

 

Vilela Mendes, R.

 

A consistent measure for lattice Yang-Mills Internat. J. Modern Phys. A 32 (2017), no. 2-3 15 pp.

 

Vilela Mendes, R.

 

Current algebra, statistical mechanics and quantum models J. Stat. Mech. Theory Exp. (2017), no. 11

23 pp.

 

Vilela Mendes, R.

 

Superprocesses on ultradistributions Stochastics 89 (2017), no. 6-7 896–909

 

Vilela Mendes, R.

 

The geometry of noncommutative space-time Internat. J. Theoret. Phys. 56 (2017), no. 1 259–269

 

Vilela Mendes, R.; Bizaro, João P. S.

 

Analytical study of grouwth estimates, control of fluctuations and conservative structures in a two-field model of the scrape-off layer Physics of Plasmas 24 (2017), no. 1  

 

Xavier, M., Van Goethem, N., Novotny, A. A., Farias, J. M. C., Fancello, E. A.

 

Topological Derivative-Based Fracture Modelling in Brittle Materials: A Phenomenological Approach Engineering Fracture Mechanics 179 (2017) 13-27
       

 

Book Chapters 2017

 

 

Frittaion, Emanuele; Steila, Silvia; Yokoyama, Keita

 

The strength of the SCT criterion. Theory and applications of models of computation 260–273, Lecture Notes in Comput. Sci. 10185, Springer, Cham, 2017

 

Toader, Anca-Maria; Barbarosie, Cristian

 

Optimization of eigenvalues and eigenmodes by using the adjoint method Topological optimization and optimal transport 142–158, Radon Ser. Comput. Appl. Math. 17, De Gruyter, Berlin, 2017

 

Florentino, Carlos A. A.

 

The two forests game and the four colour theorem Proceedings of the Recreational Mathematics Colloquium V—Gathering for Gardner Europe 87–102, Assoc. Ludus, Lisbon, 2017

 

Madzvamuse, A., Gerisch, A., Barreira, A.

 

Cross-diffusion in reaction-diffusion models: analysis, numerics and applications Progress in Industrial Mathematics at ECMI 2016

Springer Verlag